HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the asymptotic behavior of nonlinear waves in the presence of a short-range potential

Files in This Item:
pre770.pdf232.76 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83920

Title: On the asymptotic behavior of nonlinear waves in the presence of a short-range potential
Authors: Karageorgis, Paschalis Browse this author
Tsutaya, Kimitoshi Browse this author
Keywords: Wave equation
Potential
Scattering
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 770
Start Page: 1
End Page: 20
Abstract: Consider the nonlinear wave equation with zero mass and a time-independent otential in three space dimensions. When it comes to the associated Cauchy problem, it s already known that short-range potentials do not a®ect the existence of small-amplitude olutions. In this paper, we focus on the associated scattering problem and we show that he situation is quite di®erent there. In particular, we show that even arbitrarily small and apidly decaying potentials may a®ect the asymptotic behavior of solutions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69578
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University